# SDR SWAA091891

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 75,051 hours, 70,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FLOORBEAM WEB CRACKED AT BS 340, LBL 10, WL 207.  REPAIRED BEAM PER SRM.
